# SDR GTIA2024011937784

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 27,243 hours, 11,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOP L1 ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R FLASHLIGHT IAW CMM 25-60-13 OPS CHECK GOOD THIS CLEARS DMI # 3487441-1 PLACARD REMOVED MOC NOTIFED
